Alert archive / New York / Gale Warnings in 2020

Gale Warning 8, NWS New York, NY

March 3, 2020

NWS New York, NY issued this gale warning at Mar 3, 2020, 3:20 PM EST. It took effect at Mar 4, 2020, 3:23 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2020, 3:20 PM EST (20:20 UTC)
In effect from
Mar 4, 2020, 3:23 AM EST
Expired
Mar 4, 2020, 3:30 PM EST
In force
12 hr
Issued by
NWS New York, NY

The text

As transmitted.

071 
WHUS71 KOKX 032020
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
320 PM EST Tue Mar 3 2020

ANZ350-040530-
/O.EXT.KOKX.SC.Y.0028.000000T0000Z-200304T1100Z/
/O.NEW.KOKX.GL.W.0008.200304T1100Z-200304T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
320 PM EST Tue Mar 3 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

* WHAT...For the Gale Warning, west winds 15 to 25 kt with gusts
  up to 35 kt and seas 6 to 9 ft expected. For the Small Craft
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt,
  becoming west around midnight. Seas 6 to 9 ft.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Gale Warning, from 6 AM to 6 PM EST Wednesday. 
  For the Small Craft Advisory, until 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ353-355-040530-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200304T2300Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
320 PM EST Tue Mar 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt,
  becoming west around midnight. Seas 5 to 8 ft.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm and 
  Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ330-335-338-340-345-040530-
/O.CON.KOKX.SC.Y.0028.200304T0500Z-200304T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
320 PM EST Tue Mar 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From midnight tonight to 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
3 follow-up statements
944 
WHUS71 KOKX 040823
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
323 AM EST Wed Mar 4 2020

ANZ350-041630-
/O.CAN.KOKX.SC.Y.0028.000000T0000Z-200304T1100Z/
/O.EXT.KOKX.GL.W.0008.200304T0823Z-200304T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
323 AM EST Wed Mar 4 2020

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ355-041630-
/O.EXT.KOKX.SC.Y.0028.000000T0000Z-200305T0500Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
323 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-041630-
/O.EXT.KOKX.SC.Y.0028.000000T0000Z-200305T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
323 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with occasional gusts up to 35 kt
  and seas 6 to 9 ft.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 6 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ330-335-338-340-345-041630-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200304T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
323 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
086 
WHUS71 KOKX 041608
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1108 AM EST Wed Mar 4 2020

ANZ350-042300-
/O.CON.KOKX.GL.W.0008.000000T0000Z-200304T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
1108 AM EST Wed Mar 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-335-338-340-345-042300-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200304T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
1108 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ355-050015-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200305T0500Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1108 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-050015-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200305T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
1108 AM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WHAT...West winds 15 to 25 kt with occasional gusts up to 35 
  kt and seas 6 to 9 ft.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 6 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
717 
WHUS71 KOKX 042030
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
330 PM EST Wed Mar 4 2020

ANZ350-050430-
/O.CAN.KOKX.GL.W.0008.000000T0000Z-200304T2300Z/
/O.EXA.KOKX.SC.Y.0028.000000T0000Z-200305T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
330 PM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 10 to 20 kt with occasional gusts up to 35 kt
  early and seas 6 to 9 ft.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ355-050430-
/O.EXT.KOKX.SC.Y.0028.000000T0000Z-200305T1100Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
330 PM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt early and 
  seas 3 to 6 ft.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until 6 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ330-335-338-340-345-042300-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200304T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
330 PM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...West winds around 15 kt with gusts up to 30 kt.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-050430-
/O.CON.KOKX.SC.Y.0028.000000T0000Z-200305T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
330 PM EST Wed Mar 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 6 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 3, 1:00 PM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 3, 1:00 PM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service New York NY
100 PM EST Tue Mar 3 2020

.SYNOPSIS...
Weak high pressure is moving off shore as another frontal
system approaches from the southwest. The low tracks well north
of the region with the system's cold front passing through
tonight. High pressure will gradually build Wednesday and
Wednesday night and settle over the region on Thursday.
Deepening low pressure will likely pass well offshore Friday
into Friday night. High pressure builds to the west on Saturday
and then to the south Sunday into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Forecast on track with only minor changes to account for
current observations and trends. Timing of the onset of
precipitation this afternoon remains consistent with HRRR.
Expanded the chance of isolated thunder as elevated CAPE may
result in a rumble of thunder across Long Island and Southern
Connecticut tonight with the frontal passage.

A southern stream shortwave phases with a northern amplified
trough moving toward the Great Lakes and Appalachians. A
developing warm frontal boundary to the south will be the focus
of developing showers this afternoon. So the area remains in a
warm airmass today and is reinforced this afternoon. Increasing
instability and CAPE late in the day and this evening, along
with some shear, may produce isolated thunder across
the CWA.

The northern stream remains progressive tonight and the southern
stream low will move north and northeast quickly, with the cold
front passing through late tonight.

&&

.SHORT TERM /WEDNESDAY/...
The airmass behind the cold front is not much cooler than ahead
of the front, and cold advection will initially be strong, then
weaken through the day. And the colder air will lag well behind
the front. A deep westerly flow will allow temperature to warm
across the region, and be fairly uniform. Highs will be 5 to 10
degrees above seasonal normals.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An upper trough will continue lifting across the Canadian
Maritimes Wednesday night with ridging building aloft on
Thursday. A split flow jet stream pattern takes shape over the
Eastern States on Thursday. A northern stream shortwave dives
south towards the Great Lakes and a southern stream shortwave
will approaching the Southeast States.

A shortwave rotating around the upper trough will swing across
Wednesday evening, with a weak surface reflection in the form of
a trough. No precipitation is forecast as a W-NW flow will help
keep the atmosphere dry. Otherwise, high pressure builds
Wednesday night and then settles over the region on Thursday.
Temperatures should continue above normal with readings Thursday
in the upper 40s for most locations except low 50s in the NYC
metro and NE NJ.

On Thursday night, low pressure associated with the
aforementioned southern stream shortwave emerges off the
southeast coast. At the same time, low pressure associated with
the aforementioned northern stream shortwave approaches. The two
streams will begin interacting with each other Thursday night
and then begin phasing on Friday. Low pressure will begin to
deepen as it passes off the Middle Atlantic coast due to the
phasing. The progressive nature of the overall pattern is likely
going to keep the deepening low well offshore with little to no
impact to the local area. The 00z ECMWF EPS low tracks are all
tightly clustered well south and east of the benchmark. The same
can be said for the 00z GEFS. The operational runs of the GFS,
ECMWF, and UKMET also agree on the well offshore track. The
outlier appears to be the CMC with the phasing/deepening
occurring closer to the benchmark. The deepening low will
quickly track to well away from the coast Friday night.

If the local area is going to see any precipitation on Friday
and Friday night, it is going to come from an inverted trough
and the deepening upper trough. Even if models continue to show
this inverted trough, predictability of its location and the
potential precipitation amounts along with it are low even in
the short term. Have gone below the consensus blends in this
case due to this uncertainty and the trends in the 00z guidance.
Temperatures will start out in the 40s on Friday with any
precip that occurs being in the form of plain rain. Temperatures
will drop Friday night with an increasing northerly flow and
this when precip could mix with or change to snow. The upper
trough axis and inverted surface trough move away from the area
early Saturday morning with dry conditions returning.

The upcoming weekend is going to be characterized by ridging
aloft. Sprawling surface high pressure will build to the west
Saturday and then settle south of the region Sunday and Monday.
Heights could flatten aloft on Monday as a northern stream
shortwave may begin approaching. Temperatures on Saturday will
be below normal in the low 40s and then warm above normal Sunday
into Monday. Highs on Monday should end up back in the 50s and
possibly 60s in the normal warmer locations.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A frontal system passes tngt, and low pres deepens n of the
region on Wed.

Mainly MVFR will develop aft 19Z as -ra overspreads the area
from the sw. Another round of rain with the main sys aft 00z,
then cond become VFR by 4-6Z.

There is a low chc of a tstm this eve but the coverage and
probability are too limited to included in the TAFs.

Light s winds will back to the se this aftn, the veer to the sw
ahead of the cold front tngt. Gusty w winds behind the front
tngt lasting thru Wed.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Rest of Wednesday...A slight chance of -shra/-shsn aft 22Z,
otherwise VFR. Decreasing winds at night.
.Thursday...VFR.
.Friday...Chance of snow, possibly starting as or mixing with
rain to start.
.Saturday...Becoming VFR early.
.Sunday...VFR.

&&

.MARINE...
A persistent southwest to south flow today will keep ocean seas
elevated to SCA levels. With the approach, and passage of a
cold front tonight, winds and gusts increase with gusts likely
reaching SCA levels on all the forecast waters late this evening
and overnight. Small craft conditions then remain across the
waters through Wednesday as gusty westerly winds continue.

High pressure builds over the waters Wednesday night into
Thursday. Ocean seas will gradually subside through Thursday and
winds should weaken through this time period. Tranquil
conditions are expected on Thursday night before an offshore
storm system may bring conditions to SCA levels late Friday into
Friday night. Depending on the track of the storm, gale
conditions are also possible on the ocean waters Friday night.

The pressure gradient will remain strong on Saturday as the low
departs and high pressure builds to the west. The chance for gales
on the ocean continues Saturday morning with otherwise SCA
conditions on the waters. Winds gradually weaken and seas gradually
subside late Saturday.

&&

.HYDROLOGY...
Rainfall totals from this afternoon through tonight are expected
to range from around one quarter of an inch to one third of an
inch. No hydrologic impacts are expected into the upcoming
weekend.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is still
operating at reduced power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from midnight tonight to 6 PM EST
     Wednesday for ANZ330-335-338-340-345.
     Small Craft Advisory until 6 PM EST Wednesday for ANZ350-353-
     355.

&&

SYNOPSIS...DS/MET
NEAR TERM...MET/MW
SHORT TERM...MET
LONG TERM...DS
AVIATION...JMC
MARINE...DS/MET
HYDROLOGY...DS/MET
EQUIPMENT...
Hazardous weather outlook, Mar 3, 3:26 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
326 AM EST Tue Mar 3 2020

ANZ350-353-355-041100-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
326 AM EST Tue Mar 3 2020

This Hazardous Weather Outlook is for the Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gales are possible late Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-041100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
326 AM EST Tue Mar 3 2020

This Hazardous Weather Outlook is for New York Harbor, Long Island
Sound, and the Long Island bays.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
326 AM EST Tue Mar 3 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Gale Warnings in New York, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.